# SDR DALA2024043004825

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,673 hours, 24,130 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Center Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5803 ON LANDING R CTR ENT DOOR MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED SWITCH S10091 WITH SERVICEABLE REF AMM 52-71-00 ADJUSTED AND OPS CHECKED GOOD. (4868734)
